# SDR DALA2015123107782

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD LT FLAP T/E WEDGE, DO TO FLAP TRACK FAIRING NOT FITTING IN PLACE. REPAIRED IAW SRM 51-70-10.
